Log in to save to my catalogue

Local asymptotics for the area under the random walk excursion

Local asymptotics for the area under the random walk excursion

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2076191585

Local asymptotics for the area under the random walk excursion

About this item

Full title

Local asymptotics for the area under the random walk excursion

Publisher

Cambridge, UK: Cambridge University Press

Journal title

Advances in applied probability, 2018-06, Vol.50 (2), p.600-620

Language

English

Formats

Publication information

Publisher

Cambridge, UK: Cambridge University Press

More information

Scope and Contents

Contents

We study the tail behaviour of the distribution of the area under the positive excursion of a random walk which has negative drift and light-tailed increments. We determine the asymptotics for local probabilities for the area and prove a local central limit theorem for the duration of the excursion conditioned on the large values of its area.

Alternative Titles

Full title

Local asymptotics for the area under the random walk excursion

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2076191585

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2076191585

Other Identifiers

ISSN

0001-8678

E-ISSN

1475-6064

DOI

10.1017/apr.2018.26

How to access this item